# SDR COMA0760320

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,606 hours, 30,721 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Adjust
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED AN ANTI-ICE DUCT WARNING, PERFORMED QRH, MSG CLEARED, FLT DIVERTED TO IND.  ADJUSTED LOOP AND PERFORMED AN OPERATIONAL CHECK.  NO DISCREPANCIES NOTED.
